# SDR CALA2024042401227

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T122327
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR-TIE IS CORRODED BEYOND LIMITS,ON THE AFT SIDE OF FRAME 1562, BETWEEN STR.38L AND STR.38R. SHEAR TIE WAS REPLACED ON THE AFT SIDE OF FRAME 1562 BETWEEN STR 38L AND STR 38L IAW B767-300 SRM 51-40-02.ESFR 1035919. TRANSCRIBED FROM AMES NON ROUTIN 168798-0100-0361.
